# SDR ASAA2023040843076

- Difficulty date: April 8, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,578 hours, 16,690 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A100041
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN CRACKED AT STA 138, 16 INCHES FROM TRAILING EDGE. GROUNDED - YES. REPAIRED CRACKED SKIN AT STA 138 IAW BOEING 737 SRM 55-10-01-2R-11, THIS IS A CATEGORY B REPAIR WITH A INSPECTION THRESHOLD OF 56,000 CYCLES AND A REPEAT INTERVAL OF 9000 CYCLES.
